# SDR CA110610010

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 53,397 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoilers
- Part time: 49,723 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

HYD LEAK WAS NOTED FROM THE LT SIDE WING NACELLE AREA DURING ENGINE START UP.  UPON CLOSER INSP AFTER ENGINE SHUTDOWN, IT WAS CONFIRMED TO BE COMING OFF THE LT OTBD SPOILER ACTUATOR.  THE HSG ON THE ACTUATOR WAS FOUND CRACKED.  ACTUATOR REPLACED, ACFT GROUND RUN AND LEAK CHECKS COMPLETED.  ACFT RETURNED TO SERVICE.
